Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Acne, unwanted hair growth, male pattern baldness. Prescribed pregnistar. History of PCOS. Suggestions?

hello doctor, my name is XXXXXXX and i m 20 years old. i hav been diagnosed with polycystic ovaries by ultrasound and i have problems like acne , unwanted hair growth all over the body and i m getting men-pattern baldness . My doctor took my blood test and she said that my lh, prolactin , tsh are normal. She recommended pregnistar tablet for a month. But i m still not sure and confused abt it. pls guide me correctly.. Thank u.
Asked On : Tue, 15 Jan 2013
Answers:  1 Views:  178
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Welcome to Healthcare-Magic
Greetings of the day

occasionally patients with Polycystic ovaries experience androgenic effects.
I would suggest you to consider taking Metformin in consultation with your physician.
It should definitely help.
Also addition of anti androgenic drugs will be helpful

In case you need any further assistance, will be glad to assist you.

Wishing you happy and healthy life

Take Care

Best Regards
Dr Deepak K K
Answered: Fri, 3 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor